Cubic Differential Systems with Invariant Straight Lines of Total Multiplicity Eight possessing One Infinite Singularity
Close
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
428 1
Ultima descărcare din IBN:
2018-09-21 14:55
SM ISO690:2012
BUJAC, Cristina; VULPE, Nicolae. Cubic Differential Systems with Invariant Straight Lines of Total Multiplicity Eight possessing One Infinite Singularity. In: Qualitative Theory of Dynamical Systems. 2017, nr. 1(16), p. 0. ISSN 1575-5460.
10.1007/s12346-016-0188-x
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Qualitative Theory of Dynamical Systems
Numărul 1(16) / 2017 / ISSN 1575-5460 /ISSNe 1662-3592

Cubic Differential Systems with Invariant Straight Lines of Total Multiplicity Eight possessing One Infinite Singularity

DOI: https://doi.org/10.1007/s12346-016-0188-x

Pag. 0-0

Bujac Cristina, Vulpe Nicolae
 
Institute of Mathematics and Computer Science ASM
 
Disponibil în IBN: 10 iulie 2018


Rezumat

In this work we consider the problem of classifying all configurations of invariant lines of total multiplicity eight (including the line at infinity) of real planar cubic differential systems. The classification was initiated in Bujac and Vulpe (J Math Anal Appl 423:1025–1080, 2015) where the cubic systems which possess 4 distinct infinite singularities are considered and 17 such distinct configurations were detected. That work was continued in Bujac and Vulpe (Qual Theory Dyn Syst 14(1):109–137, 2015) where the classification was done for the family of cubic systems with three distinct infinite singularities and where the existence of 5 distinct configurations was proved. The cubic systems with 2 infinite singularities are considered in Bujac (Bul Acad Stiinte Repub Mold Mat 1:48–86, 2015) and Bujac and Vulpe (Classification of a subfamily of cubic differential systems with invariant straight lines of total multiplicity eight. Universitat Autonoma de Barselona, 35, 2015) where 25 configurations were constructed. This article deals with the last remaining subfamily of cubic systems. We prove here a classification theorem (Main Theorem) of real planar cubic vector fields which possess exactly one infinite singular point and eight invariant straight lines, including the line at infinity and including their multiplicities. We show that these systems could possess only 4 such configurations. We underline that the classifications of all the above mentioned families of cubic systems are taken modulo the action of the group of real affine transformations and time rescaling and are given in terms of invariant polynomials. The algebraic invariants and comitants allow one to verify for any given real cubic system whether or not it has invariant lines of total multiplicity eight, and to specify its configuration of lines endowed with their corresponding real singularities of this system. The calculations can be implemented on computer and the results can therefore be applied for any family of cubic systems, given in any normal form.

Cuvinte-cheie
affine invariant polynomial, configuration of invariant lines, Cubic differential system, Group action, Singular point,

invariant line